Finite groups with few conjugacy classes of subgroups

Rolf Brandl; Libero Verardi

Rendiconti del Seminario Matematico della Università di Padova (1992)

  • Volume: 87, page 267-280
  • ISSN: 0041-8994

How to cite

top

Brandl, Rolf, and Verardi, Libero. "Finite groups with few conjugacy classes of subgroups." Rendiconti del Seminario Matematico della Università di Padova 87 (1992): 267-280. <http://eudml.org/doc/108253>.

@article{Brandl1992,
author = {Brandl, Rolf, Verardi, Libero},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {soluble groups; finite group; poset of conjugacy classes of subgroups; Dilworth number; antichain; Sylow -subgroups; solvable groups},
language = {eng},
pages = {267-280},
publisher = {Seminario Matematico of the University of Padua},
title = {Finite groups with few conjugacy classes of subgroups},
url = {http://eudml.org/doc/108253},
volume = {87},
year = {1992},
}

TY - JOUR
AU - Brandl, Rolf
AU - Verardi, Libero
TI - Finite groups with few conjugacy classes of subgroups
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1992
PB - Seminario Matematico of the University of Padua
VL - 87
SP - 267
EP - 280
LA - eng
KW - soluble groups; finite group; poset of conjugacy classes of subgroups; Dilworth number; antichain; Sylow -subgroups; solvable groups
UR - http://eudml.org/doc/108253
ER -

References

top
  1. [1] R. Brandl, Conjugacy classes of subgroups in p-groups, J. Austral. Math. Soc., to appear. Zbl0827.20027MR1187849
  2. [2] P. Cameron - W. KANTOR, 2-transitive and antiflag transitive collineation groups of finite projective spaces, J. Algebra, 60 (1979), pp. 380-422. Zbl0417.20044MR549937
  3. [3] J.H. Conway et al., Atlas of Finite Groups, Clarendon Press, Oxford (1985). MR827219
  4. [4] G. Glauberman, Central elements of core-free groups, J. Algebra, 4 (1966), pp. 403-420. Zbl0145.02802MR202822
  5. [5] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin, Heidelberg, New York (1967). Zbl0217.07201MR224703
  6. [6] E. Landau, Über die Klassenzahl der binären quadratischen Formen von negativer Discriminante, Math. Ann., 56 (1903), pp. 671-676. MR1511192JFM34.0241.09
  7. [7] D. Parrot, On Thompson's simple group, J. Algebra, 46 (1977), pp. 389-404. Zbl0361.20022MR447396
  8. [8] J. Walter, The characterization of finite groups with abelian Sylow 2-subgroups, Ann. Math., 89 (1969), pp. 405-514. Zbl0184.04605MR249504
  9. [9] H.N. Ward, On Ree's series of simple groups, Trans. Amer. Math. Soc., 121 (1966), pp. 62-89. Zbl0139.24902MR197587

NotesEmbed ?

top

You must be logged in to post comments.